RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 1, Pages 47–59 (Mi vmj532)  

This article is cited in 3 scientific papers (total in 3 papers)

Oscillatory properties of the Green function of discontinuous boundary value problem for equations of the fourth order

R. Ch. Kulaevab

a South Mathematical Institute of VSC RAS, Vladikavkaz, Russia
b North-Ossetia State University, Vladikavkaz, Russia

Abstract: We study the sign and oscillatory properties of the Green function of discontinuous boundary value problem for a fourth-order equation describing small deformations of two rigidly connected rods with elastic support at the connection point. We obtain criterion for the oscillatory property of the Green function.

Key words: differential equation on the graph, discontinuous boundary value problem, Green's function, oscillatory properties.

Full text: PDF file (260 kB)
References: PDF file   HTML file
UDC: 517.927.2
Received: 14.04.2014

Citation: R. Ch. Kulaev, “Oscillatory properties of the Green function of discontinuous boundary value problem for equations of the fourth order”, Vladikavkaz. Mat. Zh., 17:1 (2015), 47–59

Citation in format AMSBIB
\Bibitem{Kul15}
\by R.~Ch.~Kulaev
\paper Oscillatory properties of the Green function of discontinuous boundary value problem for equations of the fourth order
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 1
\pages 47--59
\mathnet{http://mi.mathnet.ru/vmj532}


Linking options:
  • http://mi.mathnet.ru/eng/vmj532
  • http://mi.mathnet.ru/eng/vmj/v17/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Sb. Math., 206:12 (2015), 1731–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. R. Ch. Kulaev, “Comparison theorems for Green function of a fourth order boundary value problem on a graph”, Ufa Math. J., 7:4 (2015), 94–103  mathnet  crossref  isi  elib
    3. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Math. Notes, 100:3 (2016), 391–402  mathnet  crossref  crossref  mathscinet  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:159
    Full text:76
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020